Open Access
April, 1999 Asymptotics in time for nonlinear nonlocal Shrödinger equations with a source
Iliya A. SHISHMAREV, Masayoshi TSUTSUMI, Elena I. KAIKINA
J. Math. Soc. Japan 51(2): 463-483 (April, 1999). DOI: 10.2969/jmsj/05120463

Abstract

We consider the asymptotic behavior of the solution of the Cauchy problem for the nonlinear nonlocal Shrödinger equation (NNS) with a source. The source in the NNS equation makes essential alterations to the asymptotic behavior. We study the cases of both small and large initial data.

Citation

Download Citation

Iliya A. SHISHMAREV. Masayoshi TSUTSUMI. Elena I. KAIKINA. "Asymptotics in time for nonlinear nonlocal Shrödinger equations with a source." J. Math. Soc. Japan 51 (2) 463 - 483, April, 1999. https://doi.org/10.2969/jmsj/05120463

Information

Published: April, 1999
First available in Project Euclid: 10 June 2008

zbMATH: 0927.35109
MathSciNet: MR1674760
Digital Object Identifier: 10.2969/jmsj/05120463

Subjects:
Primary: 35B40 , 35Q55

Keywords: Asymptotics in time , Cauchy problem , nonlinear Schr\"{o}dinger equation

Rights: Copyright © 1999 Mathematical Society of Japan

Vol.51 • No. 2 • April, 1999
Back to Top